# SDR DALA2023120710033

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 87,141 hours, 11,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 F/A'S REPORTED FUMES ON DESCENT INTO DTW. CORRECTIVE ACTION: WCONFIRMED FUMES COMING FROM APU DUE TO HYDRAULIC FLUID RUNNING BACK TO APU. CLEANED A/C EXTERIOR BELLY. PERFORMED LEVEL A ECS PACK BURN OUT DECONTAMINATION PROCEDURE. REPLACED FWD/AFT CARGO RECER FILTERS. RAN ENGINES ON ENGINE BLEED ONLY NO SMELL DETECTED. AFTER ENGINE SHUTDOWN ON APU BLEED NOTICED SMELL. WHILE ISOLATING PACKS WORKED WITH APU BLEED ONLY OIL SMELL IN CABIN & COCKPIT IS GONE. REPLACED ALL RECIRE FILTERS. RAN BOTH ENGS ON ENG BLEEDS ONLY NO NOTICEABLE ODOR IN COCKPIT OR CABIN. (4349671)
